Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An elementary proof of a Radon-Nikodým theorem for finitely additive set functions


Author: Jan Pachl
Journal: Proc. Amer. Math. Soc. 32 (1972), 225-228
MSC: Primary 28A15
DOI: https://doi.org/10.1090/S0002-9939-1972-0293045-9
MathSciNet review: 0293045
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In 1967 Charles Fefferman proved a Radon-Nikodým theorem for finitely additive measures. We give an elementary proof of a generalization of this theorem.


References [Enhancements On Off] (What's this?)

  • [1] Charles Fefferman, A Radon-Nikodym theorem for finitely additive set functions, Pacific J. Math. 23 (1967), 35–45. MR 0215956
  • [2] Eduard Čech, Point sets, Jednota Českoslov. Mat. a Fyz., Prague, 1936. (Czech).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A15

Retrieve articles in all journals with MSC: 28A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0293045-9
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society